# SDR CA000901003

- Difficulty date: August 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 20,903 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 3612001
- Condition: Leaking
- Location: Rt Propeller
- Part time: 8,501 hours, 11,309 cycles
- Component: Propeller Contr
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)  TIME SINCE REPAIR 4379. RIGHT PROP LEAKING OIL. RT PROP ACTUATOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.
